# SDR AALA201706289004

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 8,269 hours, 3,234 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, FLIGHT ATTENDANT REPORTED CIDS PANEL WARNING R2 DOOR, CHECK DOOR PRESSURE.
